Items where Division is "Jnana Bharathi / Central College Campus > Department of Statistics" and Year is 2015

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: G | N | P
Number of items: 5.

G

Gopalakrishna, S.P. and Kaonga, M.L. and Somashekar, R.K. and Suresh, H.S. and Suresh, R. (2015) Tree diversity in the tropical dry forest of Bannerghatta National Park in Eastern Ghats, Southern India. European Journal of Ecology, 1 (2). pp. 12-27. ISSN 1339-8474

N

Nanjundan, G. and Sadiq, P. (2015) A Note on the Characterization of Zero-Inflated Poisson Model. Open Journal of Statistics ,, 5 (2). pp. 140-142. ISSN 2161-7198

P

Pandit, P.V. and Savitha Kumari, . (2015) Rank Tests for Independence Against Weighted Alternative with Missing Values. American Journal of Mathematics and Statistics, 5 (4). pp. 196-199. ISSN 0974–7117

Pandith, P.V. and Joshi, S. (2015) Selecting a Component with Longer Mean Life Time in Bivariate Pareto Models. Open Journal of Statistics ,, 5. pp. 335-339. ISSN 2161-7198

Parameshwar V. Pandit, . and Kumari, Savitha, . (2015) Rank Tests for Independence Against Weighted Alternative with Missing Values. American Journal of Mathematics and Statistics, 5 (4). pp. 196-199. ISSN 2374-2348

This list was generated on Tue Dec 7 22:32:54 2021 IST.